Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Anthral gastritis, mucosal prolapse, acidity, abdominal fullness. Taking rabeperazole capsules. Remedies?

Hello Doctor, I was diagnosed as having Anthral gastritis ,mucosal prolapse ,acidity , my lower abdomen is always full.i was taking omeperazzole,rabeperazole capsules along with sucrafil suspension for acidity, as long i was taking medicines symptoms came down, but again now it has started, i feel really uncomfortable in the lower abdomen.Please suggest any remedies. Thanks
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,

Thanks for seeking our advice on iCliniq. This is a common problem with every third case coming to my clinic has similar symptoms,

In all likelihood, you have H.pylori infection in the stomach/duodenum, which accounts for 60-80% of chronic acidity/ulcer cases.

Worm infestation in the intestine is another cause of chronic acidity; apart from chronic intake of alcohol, spicy meals, irregular meals, smoking etc.

I will therefore recommend that you take a 2 weeks' course of xxx - 1/2 kit TWICE daily after meals; followed after 2 weeks of xxx, one capsule of xxx daily empty stomach for another 3-6 months.

Also take Tab xxx (400mg) once and repeat after 3 days.

Please revert back to me in case of further query, if any.

Have a nice day
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor